# SDR DHL2000803122

- Difficulty date: January 7, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING TRAILING EDGE PANEL DELAMINATED FROM STA 693.000.  REMOVED FASTENERS AND DELAMINATED PANEL IAW SRM 51-1-21A PAGE 4.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8 PAGE 11&12.  REPLACED WITH SERVICEABLE PANEL AND SECURED WITH SOLID RIVETS IAW SRM 51-1-21 PAGE 7.  CLOSED PANEL WITH SCREWS IAW SRM 51-3-0 PAGE 2.
